# SDR DL76L081134

- Difficulty date: January 9, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 53,075 hours, 7,953 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Inoperative
- Location: Customer Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L ISOL VALVE EICAS MSG, SWAPPING WITH CTR LEFT ISOLATION VLV.  REPLACED AND CHECKED OK.  PN 2780539-103.
